| Model Number |
PED2-400-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fatigue (1849); Headache (1880); Muscle Weakness/Atrophy (1967); Dizziness (2194); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Ischemia Stroke (4418); Conjunctival Hemorrhage (4808)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that a patient treated with two ped2 pipelines had complications.Reported an episode of dizziness, confusion and weakness occurred that morning.She drank water and felt better.Provider suggested that she discontinue herbal supplements.The event resolved on (b)(6) 2024.Baseline aneurysm characteristics: side (hemisphere): left.Segment of internal carotid artery (ica): c6.Location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 4.7mm.Aneurysm dome height: 4.8mm.Aneurysm dome width: 4.7mm.Aneurysm neck size: 3.7mm.Parent artery diameter distal to aneurysm: 3.6mm.Parent artery diameter proximal to aneurysm: 3.7mm.Complete stasis post implant.Additional information received reported that the patient experienced fatigue and conjunctival hemorrhage.The patient presented to family medicine with complaints of conjunctival hemorrhage.The patient stated waking up with itchy eyes, proceeding with scratching and noticed blood in the left eye.Possibly related to apt.Post index and extubation, the patient had right hemiparesis due to stroke.Retreatment showed in-stent thrombus.Ptosis and extremity weakness was present at 180 follow up, secondary to stroke.The adverse event (ae) did not result from a device deficiency.Rist was not used.The access vessel was the femoral right.The pipeline was successfully implanted in the patient.Wall apposition was achieved.The side branches were covered by the pipeline (opthalmic).No device flattening or twisting was reported.Ancillary devices: primary guide catheter used cath armadillo selectflex 27cm, primary microcatheter used cath neur select ber 5fr 130cm, primary guide catheter used 7fr 072 armadillo, primary intracranial support catheter neuron select berenstein 5 fr 130cm, primary microcatheter medtronic phenom 027.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the patient was recovering/resolving.Core-lab had reported ophthalmic branch stenosis is angiographically occluded.The subject has had a stroke and device thrombosis as reported adverse events (aes).
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the patient was still recovering.It was unknown if the device was prepared as indicated in the ifu (inspection, hydration, etc.).The cause of the stroke was not determined.The site stated relatedness as causal to procedure.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported the event was possibly related to the procedure and antiplatelet treatment, and causal to the device.
Event or Problem Description
Additional information received that the adverse event resolved on (b)(6) 2025.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H6: patient coding corrected based on all available events.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received that the corelab review of 1-year follow up dsa imaging on (b)(6) 2025, reported the ophthalmic branch artery was angiographically occluded.There was no parent artery stenosis and complete occlusion of aneurysm.No symptoms were reported in association with this finding.Site reports principal investigator agreed with findings of occlusion of the ophthalmic artery.Patient was asymptomatic and was having no serious side effects.The adverse event (ae) did not result in any treatment action, hospitalization or prolongation of an existing hospitalization, treat ment of another manner, treatment with blood transfusion, treatment with percutaneous intervention, or surgical procedure.Outcome status was noted as not recovered/not resolved.The ae did not result in any diagnostic procedure or testing.The ae occurred post-procedure, was possibly related to the disease under study, did not result in new or worsening of existing neurological deficits, and did not result from a device deficiency.There was no congenital anomaly, death, disability, hospitalization, life threatening condition, or medical intervention.The physician assessment for product/therapy/procedure relatedness to the ophthalmic branch artery occlusion indicated causal relationship to the study procedure, possibly related to the antiplatelet medication or study device, and not related to the retreatment procedure or rist catheter.